Jump to content
Sign in to follow this  
kaymichele01

Just need some reassurance...

Recommended Posts

I'm on week 3 of my dosage decrease and medication switch and I just feel crazy. A few weeks ago my doctor dropped my Lexapro from 20mg to 10mg and added Wellbutrin 150mg as well. Now that the decrease has started to work it's way into my system, I feel like I'm losing control again. I just feel nuts, obsessive, and anxious. I know medicine takes time to regulate but I abosolutely hate this phase. It doesn't help that after receiving my blood work,  I was told I am iron deficient, B12 deficient, Vitamin D deficient AND Folic Acid deficient so I am taking several supplements for those things as well. All those things together are making me feel like I did before I started medication a year ago. I've improved so much since then and now I feel like I'm slipping back again. I know I have to wait it out until my body gets used to the changes, but why does it have to take so long? Just need some reassurance that things will be back to normal soon...

Share this post


Link to post
Share on other sites

Hi Kaymichele01 -- I'm sorry to hear that your going through all these changes all at once.

Rest assured that it does level out in the end.

It may take a few weeks but focus on day to day activities, by having structure to your day and breaking things down into small, manageable steps, it is possible to find stability in times of adversity.

Tungsten. 

Share this post


Link to post
Share on other sites

Dear Kaymichele0! It may take up to one month for you to feel better.  People have different enzyme level, that serves to break down amount of drug in the blood . Perhaps your enzyme level is not sso active. You have to  focus on smth else..spend time with your family or bf.Soon you will feel better. If in three weeks you dont see any improvement, consult a therapist.

Share this post


Link to post
Share on other sites

Kaymichele01 ~

As you are adjusting to all these medication changes, now is the time to treat your body with extra special care. I've been on the drug merry-go-round over and over again and found a few simple things help: Eat healthy foods. Now is not the time to start a diet, binge on a bag of potato chips, or overdose on caffeine. Make sure you get plenty of rest. Keep a fairly consistent sleep schedule ~ get up and go to bed at about the same time each day and try to get a decent amount of sleep each night. Also, try not to miss any doses of your medication.  Your body is struggling to adjust and throwing even just a dose or two off schedule makes that adjustment even harder. These may all sound like common sense, but there are times when I'm switching meds around and feeling blah that the first thing I do is reach for the family-size bag of peanut M&Ms and sit up late watching tv...then I oversleep and miss my morning dose of meds!

Edited by rainingviolets

Share this post


Link to post
Share on other sites

Wellbutrin begins to work almost immediately. The metabolism of wellbutrin is very fast. It seems the way your body metabilozed Wellbutrin causes serious side effects.Depending on the severity of symptoms you may increase the dose or refuse to take the drug. Undergo metabolite testing.It will help you figure out what causes your symptoms

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
Sign in to follow this  

×
×
  • Create New...